MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, SPANISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, SPANISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-57
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during patient use, the cs300 intra-aortic balloon pump (iabp) displayed "check iab catheter" alarm and would not pump, after the patient was switched to this replacement iabp unit involved from another cs300 iabp unit, whereby an unrelated issue of an "optical sensor failure" message displayed, the pump stopped at times on it's own and needed to be started again.The initial reporter also reported that the patient was then placed back on the original cs300 iabp unit, at which time, the unit was pumping despite the message "optical sensor failure" that was still displayed.The initial reporter reached out to a third-party technician for help.Moreover, the initial reporter reported that troubleshooting was not attempted as the end users had no training on the iabp units.Furthermore, the initial reporter stated that an english speaking person will not be available to communicate with the getinge representative.The getinge representative informed the initial reporter that a getinge service tech will attempt to speak to the initial reporter, if available.Although it was reported that patient therapy was delayed, there was no harm or injury to the patient and no adverse event was reported.This report is for the second iabp used.The first and final iabp is being reported separately.
 
Additional Manufacturer Narrative
At this time, the customer has not requested getinge to evaluate the iabp.Attempts are being made to obtain additional information with regard to the repair and status of the iabp unit.A supplemental report will be submitted when this information is provided to us.The full address of the event site was shortened due to field character limit; the full address is (b)(6).Patient height 180cm.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
At this time, the customer has not requested getinge to evaluate the iabp.Reached out to customer via email who informed us unit is still awaiting repair as their service provider is still waiting for parts.Customer reached out to 3rd party vendor, vital life, for service.The vital life tech assured customer that pump is okay to use.If information is received, we will reopen and update the complaint.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, SPANISH, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key12721685
Report Number2249723-2021-02504
Device Sequence Number4028215
Product Code DSP
UDI-Device Identifier10607567108254
UDI-Public10607567108254
Combination Product (Y/N)N
Initial Reporter StatePR
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-57
Device Catalogue Number0998-00-3023-57
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2021
Supplement Date Received by Manufacturer03/06/2023
Initial Report FDA Received Date10/29/2021
Supplement Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2014
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age62 YR
Patient SexMale